Evidence on the Association between Socioeconomic Resources and Amenable Mortality




Author(s): Alfonso-Sanchez, José; Mackenbach, Johan P; Hoffmann, Rasmus  ; Westerling, Ragnar; Alfonso-Landete, Gema
Title of the Journal: International Journal of Health Sciences and Research
ISSN: 2249-9571
Year of publication: 2017
Issue: 4
Pages: 370-379
Language(s): English
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/53817
Release Date: 20. April 2022